MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the device was found to have reached its elective replacement indicator (eri).Premature battery depletion was suspected and was confirmed during review of device images by abbott technical support.The device was explanted and replaced to resolve the event.The patient was stable following the procedure and there were no adverse consequences.
 
Additional Manufacturer Narrative
As received the device was end of service (eos) battery level.A longevity calculation was performed and the device did not meet its expected longevity requirements.The original battery was replaced; functional testing with a new battery was normal.The original battery was sent to the manufacturer for additional analysis but the cause of the premature battery depletion could not be conclusively determined.As a result of this finding, abbott is performing further investigation.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8920851
Report Number2938836-2019-12687
Device Sequence Number2230025
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberCD2211-36
Device Catalogue NumberCD2211-36
Device Lot NumberS000000335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;